# SDR AWXA200700042

- Difficulty date: December 10, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65353503
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON STRINGER 27 LEFT, BS 960.  REPAIRED STRINGER 27 LEFT, BS 960 IAW B737-300 SRM 53-00-03-2R1, FIGURE 201.
